# SDR 9JLA2021081226569

- Difficulty date: August 8, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N268RB
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4281
- Aircraft time: 2,024 hours, 1,233 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT AFTER ENGINE START AND ON TAXI A "BLUE" SINGLE RUDDER CAS WILL COME ON INTERMITTENTLY THEN GO OUT AND REMAIN OUT AFTER A COUPLE OF SECONDS. THE MAINTENANCE TEAM TROUBLESHOT AND REPLACED THE LEFT HYDRAULIC MANIFOLD FILTER, ENGINE BYPASS FILTER, PTU CASE DRAIN FILTER AND AUX RETURN FILTER. THE LEFT AND RIGHT HYDRAULIC SYSTEMS WERE BLED AND LEAK CHECKED, NO DISCREPANCIES WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
